Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: fatigue Josa

Posted by Jane D on June 20, 2001, at 17:29:05

In reply to fatigue, posted by Josa on June 19, 2001, at 20:34:38

> i'm afraid of weight gain and had been going to a gym, but now i have no energy to go. but from what i hear, exercise doesn't help gain on this drug....

Josa -
If you can force yourself to go it will probably help. Whether it will help enough you will have to wait and see. Good luck.

Jane


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jane D thread:3323
URL: http://www.dr-bob.org/babble/20010618/msgs/67274.html